# SDR 2NEA20241106120

- Difficulty date: November 6, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N220CK
- Make and model: Lear 35A
- Aircraft serial: 120
- Aircraft time: 30,397 hours, 27,733 cycles
- Engine: Garrtt TFE731*
- Engine time: 24,471 hours, 21,207 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Modulating Valve
- Part number: 755083001
- Part serial: P380
- Condition: Malfunctioned
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND GEAR RETRACTION THE FLIGHT CREW NOTED SMOKE EMITTING FROM THE CONDITIONED AIR DUCTS, AND NUMBER 1 ENGINE HIGH ITT, CREW RETURNED TO FIELD. AFTER RETURNING AND BEING CHECKED BY ARFF CREW NOTED THE CABIN TEMPERATURE WAS HOT. SUBSEQUENT ENGINE RUNS RESULTED IN NO SMOKE IN THE CONDITIONED AIR IT WAS NOTED THAT THE ENGINE HAD NOT BEEN RUN IN OVER TEN WEEKS. A BLEED AIR LEAK IN THE LEFT PYLON WAS IDENTIFIED AND CORRECTED FOLLOWING ENGINE RUNS MADE POWER WITHOUT EXCESSIVE ITT TEMPERATURE.  TROUBLESHOOTING OF HIGH CABIN TEMPERATURE FOUND THAT BOTH ENGINES MODULATING VALVES WHERE NOT OPERATING SMOOTHLY OR PROPERLY WITH THE LEFT MODULATING VALVES HIGH-PRESSURE AIR VALVE BEING STUCK PARTIALLY OPEN.
